# SDR AALA20110322LHR01

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 45,668 hours, 5,581 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED FAINT ELECTRICAL ODOR AROUND ROW 26.  TURNED OFF POWER PORTS AND UPPER RECIRCULATION FAN AND ODOR WENT AWAY.  FLIGHT LANDED LHR WITHOUT INCIDENT.  PLACARD MAIN DECK CREW REST AREA HEATER INOPERATIVE AND PLACARD MAIN DECK CREW REST AREA.  REPLACED MAIN DECK CREW REST TEMPERATURE CONTROLLER AT AFW ON 03/25/2011 SYSTEM GROUND CHECK NORMAL OPERATION.
